# SDR N6WA2024112401

- Difficulty date: November 19, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 47,106 hours, 37,439 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable Assy
- Part number: BA6709371013
- Condition: Broken
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LOST CAPTS SIDE ELEVATOR CONTROL (JAM).  REPLACED ELEVATOR AP SERVO DRIVE CABLES IAW CRJ 550 AMM 22-11-14.
